# SDR REXA2014072000723

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 28,144 hours, 24,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE SMOKE GOGGLES NEED SECURING.  REPLACED HOOK & LOOP IAW SRM 51-22-76.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
